Search the Community
3 results for tags: tri-sprintec
Found 3 results
So I stopped tri-sprinted (birth control pill) about a year ago and since then, my skin has been out of control. Based off what I’ve read, I’m pretty certain it’s hormonal. It was good for a couple months, and then had been progressively getting worse. It’s also unlike any acne I’ve ever had before. The texture is really gross looking, small bumps, lots of blackheads. I don’t know what to do. I’m awaiting an appointment with a dermatologist, and in the meantime I am using Beauty counter cleanser
I recently went to my doctor to work on getting my hormonal acne and fungal infection under control. She prescribed Tri-Sprintec (generic Ortho-Tri-Cyclen) and generic Bactrim for my acne and generic Lamasil for the fungal infection. I've never been on birth control before and generally don't take a lot of medication, so this list is rather intimidating for me. I was hoping for some tips and an idea of what to expect from people who have been on/ are familiar with these drugs. Thanks!
Sophia Miller posted a topic in Hormonal acneHello. I am new here and I created an account to see if I could get some advice from people with experience with acne similar to mine. In the past, my acne wasn't as severe in the pictures (seen below) but it still bothered me then. Back then, my primary care doctor had me on birth control (Tri-Sprintec). I was on it twice. The first time was for 1 year, 26 days (12/20/2015 to 01/14/2017). The second time was 9 months, 8 days (2/12/2017 to 11/19/2017). It did help my acne then but over time